Author: Sorting Last Post on Top ↓ Message:
JJDUGUAY Posts: 13
4/13/10 11:25 A

Send Private Message
Reply
Hi there - I have had Crohns for a few years now and I know that the Prednisone causes you to gain weight and it retains water. It also makes you very hungry and so you want to eat all the time.... try to watch what you are eating in this case. Never fear though, when you get off it...it takes about a month or so - but you will see you weight go down and your body shape go back to normal. The biggest thing is to try not to gain too much while on it. It is a nasty drug with many side effects - but unfortunately we need it to heal. Take care

CLOSEDINGIRL's Photo CLOSEDINGIRL Posts: 13
2/26/10 12:47 A

Send Private Message
Reply
Hi all. My name's Niki. I'm 28 and pretty recently diagnosed with Crohn's. Due to being put on Pregnizone, I've gained nearly thirty pounds and am looking to cut that down to a healthy weight.

I've lost ten pounds since joining a gym and am excited to keep going.

Page: 1 of (1)  

Report Innappropriate Post

Other Sparks for Persons with Crohns and Colitis! Introduce Yourself to Team Forum Posts

Topics: Last Post:
REMICADE 11/5/2013 6:47:18 PM
Microscopic Colitis Anyone? 7/26/2013 2:38:26 PM
Long road led to Crohns 9/11/2014 12:01:52 PM
Hi! I'm new to the Team Forum 12/9/2013 8:30:14 PM
New member-Is anyone documenting symptoms here? 9/13/2013 6:55:35 PM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=-1x29904x32257008

Review our Community Guidelines